# SDR AALA20100520MIA06

- Difficulty date: May 20, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Aircraft time: 66,146 hours, 35,146 cycles
- Engine: Pwa JT8D217C
- Engine time: 7,246 hours, 4,043 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT ENGINE OVERTEMP INDICATION THEN LOUD BANG AND ENGINE RETURNED TO IDLE.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE ON 05/23/2010 AT MIA.  SYSTEM GROUND CHECK NORMAL OPERATION.
